# SDR SWAA013151

- Difficulty date: November 20, 2001
- Submitted: November 26, 2001
- Operation: Air carrier
- Aircraft: N326SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23690
- Aircraft time: 48,312 hours, 47,147 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 6573714
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND NR 2 L/E SLAT CRACKED(3 EA), 38 INCHES FROM OTBD END.  REPAIRED NR 2 L/E SLAT PER SRM.
